# SDR DALA13048863716

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 43,380 hours, 17,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS AT SEAT ROWS 16DEF, 17DEF, AND 18DEF ARE INOPERATIVE.  MX REPLACED SEAT HARNESS AT SEAT 18DEF IAW WDM 33-51-22.  OPS TEST OK.
